Alert archive / Kansas / River Flood Warnings in 2008

River Flood Warning 10, NWS Wichita, KS

May 7, 2008Labette County, Kansas

NWS Wichita, KS issued this river flood warning at May 7, 2008, 3:17 AM CDT for Labette County, Kansas. It took effect at May 7, 2008, 9:49 PM CDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
May 7, 2008, 3:17 AM CDT (08:17 UTC)
In effect from
May 7, 2008, 9:49 PM CDT
Expired
May 10, 2008, 5:44 PM CDT
In force
68 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Labette County, KS

The radar

The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River at Oswego (OSWK1).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 7, 12:49 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 7, 12:49 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1249 AM CDT WED MAY 7 2008

.AVIATION...06Z TAF ISSUANCE
NO REAL MAJOR CHANGES TO THIS TAF ISSUANCE. LATEST RADAR LOOP WAS
SHOWING THE COOL FRONT CONTINUING TO SURGE SOUTHEAST THROUGH
CENTRAL KANSAS. THIS BOUNDARY MAY APPROACH HUTCHINSON TOWARDS 08Z.
MOISTURE TRANSPORT WILL CONTINUE TO PERSIST AHEAD OF THAT BOUNDARY
WHICH MAY ALLOW FOR THE CEILINGS TO DROP INTO THE IFR CATEGORY
ESPECIALLY AREAS NEAR THE BOUNDARY. SOUTHEAST KANSAS WILL SEE THE
STORMS MOVE THROUGH BY 08Z WITH GENERALLY HEAVY RAINFALL
ANTICIPATED. FRONT SHOULD BEGIN TO STALL OUT AS THE UPPER LEVEL
WAVE BEGINS TO MOVE THROUGH OKLAHOMA TOMORROW.

COX

&&

.PREV DISCUSSION... /ISSUED 1137 PM CDT TUE MAY 6 2008/

UPDATE...
AFTER COLLABORATING WITH SPC WE ARE SENDING OUT A QUICK UPDATE TO
EXPAND OUR WATCH INTO SOUTHEAST KANSAS TO COVER THIS SQUALL LINE.
THIS WATCH WILL BE IN EFFECT UNTIL 07Z.

COX

PREV DISCUSSION... /ISSUED 847 PM CDT TUE MAY 6 2008/

UPDATE...

WE ARE ISSUING A QUICK UPDATE TO INCREASE POPS ACROSS SOUTH CENTRAL
KANSAS THIS EVENING. LATEST RADAR LOOP WAS SHOWING THE MESOSCALE
CONVECTIVE SYSTEM CONTINUING TO WEAKEN AS IT PROGRESSES ITS WAY
THROUGH SOUTH CENTRAL KANSAS. THIS COMPLEX APPEARS TO BE MOVING INTO
AN AREA OF WEAKER INSTABILITY/MARGINAL SHEAR AND WE SHOULD CONTINUE
TO SEE THIS COMPLEX OF STORMS WEAKEN AS IT MOVES EAST. LATER TONIGHT
WE WILL WATCH THE NEXT COMPLEX OF STORMS DEVELOPING ALONG THE FRONT
AND MOVE TOWARDS CENTRAL KANSAS AFTER MIDNIGHT. THESE STORMS MAY
ALSO REMAIN SEVERE AS IT MOVES INTO MOVES INTO BETTER INSTABILITY.

COX

PREV DISCUSSION... /ISSUED 652 PM CDT TUE MAY 6 2008/

AVIATION...00Z TAF ISSUANCE
THE MAIN CONCERN THIS EVENING WILL BE TIMING OF WHEN THE
CONVECTION WILL BE MOVE THROUGH THE TAF SITES. THE NEXT PROBLEM IS
THE TIMING OF THE FRONT.

LATEST RADAR LOOP WAS SHOWING QUITE A BIT OF CONVECTION CONTINUING
TO BUILD EAST TOWARDS THE RUSSELL TAF SITE. THIS CONVECTION MAY
ACTUALLY BUILD EAST TOWARDS SALINA AROUND 01Z. AS A RESULT...WE
WENT AHEAD AND INSERTED SOME TEMPO GROUPS FOR THAT TIMEFRAME.
LATER THIS EVENING. THE LOW LEVEL JET WILL CONTINUE TO INCREASE
LATER THIS EVENING AND CAUSE MORE SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP ACROSS SOUTH CENTRAL KANSAS.
MEANWHILE...THE COLD FRONT WAS MOVING THROUGH SOUTHWEST NEBRASKA.
BASED ON EXTRAPOLATION...WE MAY SEE THIS FRONT/SQUALL LINE REACH
RUSSELL AROUND 07Z-08Z AND SALINA BETWEEN 08Z-09Z. THE CONVECTION
SHOULD CONTINUE TO PROPAGATE INTO SOUTH CENTRAL AND SOUTHEAST
KANSAS TOWARDS DAYBREAK. CEILINGS SHOULD ALSO LOWER AGAIN INTO THE
MVFR CATEGORY (1-2KFT) AFTER 04Z WITH POSSIBLY IFR CEILINGS
DEVELOPING AFTER 08Z.

COX

PREV DISCUSSION... /ISSUED 315 PM CDT TUE MAY 6 2008/

DISCUSSION...
FORECAST CONCERNS...
CONVECTIVE/SEVERE CHANCES/TRENDS TONIGHT...THEN HEAVY RAINFALL
POTENTIAL WEDNESDAY.

FOR TONIGHT...MAIN FOCUS FOR CONVECTION TO AFFECT THE FORECAST
AREA ASSOCIATED WITH NORTHERN STREAM SHORTWAVE TROF...WHICH WILL
SUPPORT MESO COMPLEX ACROSS NEBRASKA INTO NORTHERN KANSAS. THIS
ACTIVITY LOOKS TO AFFECT PORTIONS OF CENTRAL KANSAS TOWARD OR
AFTER MIDNIGHT. ANOTHER AREA OF CONVECTION MAY DEVELOP ACROSS
SOUTHWEST KANSAS THIS EVENING...WHERE LATEST RUC/SPC MESO PAGE
SHOWS NO CAP AND 2000 J/KG ML CAPES. OTHER PARAMETERS LOOK GOOD
TO OUR WEST THIS EVENING FOR SEVERE STORMS/SUPERCELLS WITH LARGE
HAIL. SOME OF THIS CONVECTION COULD AFFECT WESTERN PORTIONS OF
CENTRAL/SOUTH CENTRAL KANSAS LATER THIS EVENING AS WELL.

MAIN UPPER LOW WILL LIFT BODILY NORTHEAST ACROSS WEST TEXAS INTO
OKLAHOMA ON WEDNESDAY. SOME CONVECTION POSSIBLE IN THE MORNING
LINGERING FROM POTENTIAL MESOSCALE COMPLEX ACROSS EASTERN KANSAS.
OTHERWISE...THE NAM/WRF/GFS ALL SUPPORT HEAVY RAINFALL SIGNAL
ACROSS SOUTHEAST KANSAS INTO THE AFTERNOON AND EARLY EVENING.
RATHER WIDESPREAD CONVECTION WITH EMBEDDED HEAVIER RAINFALL TO
FOCUS ALONG AND JUST NORTH OF SOUTHWARD SAGGING SURFACE/LOW LEVEL
BOUNDARY WHERE ELEVATED MOISTURE WILL REMAIN COINCIDENT WITH AREA
OF MID LEVEL CONVERGENCE AND UPPER DIVERGENCE TO THE NORTH OF
EJECTING UPPER LOW. HAVE CONTEMPLATED A FLOOD WATCH FOR PORTIONS
OF SOUTH CENTRAL/SOUTHEAST KANSAS FOR WEDNESDAY INTO WEDNESDAY
EVENING...THOUGH CONSENSUS WAS TO HOLD OFF FOR NOW SINCE IT IS
MAINLY A 2ND/EARLY 3RD PERIOD EVENT...AND TIME FOR CONFIDENCE
BUILDING WITH ANOTHER MODEL RUN THIS EVENING. THE WEDNESDAY
CONVECTION AND CLOUDS EXPECTED TO KEEP DIURNAL TEMPERATURE
RECOVERY IN CHECK AND WILL STAY CLOSE TO GOING FORECAST AROUND
70F FOR MAXS.

WEATHER PATTERN LOOKS RATHER ACTIVE THRU THE END OF THE WEEK
WITH PERIODIC SHORTWAVES IN THE WEST-NORTHWEST FLOW ALOFT TO
AFFECT THE AREA. THE FIRST OF SUCH FEATURES TO RIPPLE THRU ON
THURSDAY NIGHT...WITH SECOND SUCH WAVE ON FRIDAY NIGHT. CURRENT
TIMING/TRENDS WOULD SUGGEST MUCH OF THIS ACTIVITY WOULD BE OF THE
OVERNIGHT/EARLY MORNING VARIETY...SO WILL GENERALLY KEEP DAYTIME
PERIODS OF THURSDAY AND FRIDAY DRY FOR NOW.

IN THE OUTER PERIODS...THE ECMWF AND GFS SHOW A MORE VIGOROUS
TROF TO DROP SOUTHEAST ACROSS THE CENTRAL PLAINS OVER THE
WEEKEND...WITH BEST CHANCES FOR PRECIP PROBABLY ON SATURDAY.
RATHER MODEST CONFIDENCE AT BEST FOR NEXT MONDAY AND
TUESDAY...WITH PERHAPS SLIGHT POTENTIAL FOR ANOTHER SHOT AT
CONVECTION BY TUESDAY. FOR THE OUTER PERIODS GENERALLY STAYED
CLOSE TO THE HPC GUIDANCE.

DARMOFAL

AVIATION...
18Z TAFS...CHANCES FOR THUNDERSTORMS INCREASE THROUGH THE
AFTERNOON AND ESPECIALLY IN THE EVENING HOURS. CENTRAL KS SITES
WILL BE AFFECTED FIRST...WITH THE THUNDERSTORMS DEVELOPING INTO A
LINE OF STORMS AND MOVING SOUTHEAST THROUGH THE AREA OVERNIGHT.
CEILINGS COULD DROP BELOW 1000 FEET AFTER 06Z TONIGHT.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    53  75  54  77 /  60  10  20  10
HUTCHINSON      51  75  53  76 /  40  10  20  10
NEWTON          51  73  53  76 /  50  10  20  10
ELDORADO        52  74  54  76 /  60  10  20  10
WINFIELD-KWLD   55  76  56  78 /  70  10  20  10
RUSSELL         47  74  52  76 /  20  10  20  10
GREAT BEND      48  75  52  76 /  30  10  20  10
SALINA          49  73  52  76 /  30  10  20  10
MCPHERSON       50  74  53  76 /  40  10  20  10
COFFEYVILLE     57  75  54  77 /  80  20  20  10
CHANUTE         55  73  53  76 /  80  10  20  10
IOLA            54  73  52  76 /  70  10  20  10
PARSONS-KPPF    56  74  53  76 /  80  20  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 7, 1:38 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
138 AM CDT WED MAY 7 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
138 AM CDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT

A COLD FRONT WILL CONTINUE TO SURGE SOUTHEAST ACROSS CENTRAL AND
SOUTH CENTRAL KANSAS OVERNIGHT AND PRODUCE MORE SCATTERED STRONG
STORMS. THE MAIN THREAT WITH THESE STORMS WILL BE SMALL HAIL UP TO
DIME SIZE...WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WHICH MAY
LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME
QUITE NUMEROUS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS DURING
THE DAY...CONTINUING ACROSS SOUTHEAST KANSAS DURING THE EVENING.
LOCALLY HEAVY RAINFALL AND MINOR LOW-LAND FLOODING WILL BE
POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG
STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY ACROSS SOUTH CENTRAL
AND SOUTHEAST KANSAS...WITH HAIL UP TO PENNY SIZE.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY
NIGHT...WITH CHANCES AGAIN FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THESE
TIMES FOR THE END OF THE WEEK. CHECK BACK FOR LATER FORECASTS
AND OUTLOOKS ON THE POTENTIAL FOR ANY SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/KED

In the hours before

Local storm report, May 6, 11:13 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1113 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND GST     ROSE HILL               37.57N 97.13W
05/06/2008  E55 MPH          BUTLER             KS   EMERGENCY MNGR

            ESTIMATED 50 TO 55 MPH WINDS.

&&

ADK
Special weather statement, May 6, 11:47 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT TUE MAY 6 2008

KSZ032-047-070515-
BARTON-RUSSELL-
1147 PM CDT TUE MAY 6 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GALATIA...OR 17
MILES SOUTHWEST OF RUSSELL...AND MOVING EAST AT 31 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

KETCHAM
Special weather statement, May 6, 11:54 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1154 PM CDT TUE MAY 6 2008

KSZ070-094-098-070545-
CHAUTAUQUA-ELK-GREENWOOD-
1154 PM CDT TUE MAY 6 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA...ELK AND GREENWOOD COUNTIES...

AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF CASSODAY...TO 8 MILES NORTHEAST OF LATHAM TO 7 MILES SOUTH
OF LATHAM...AND MOVING EAST AT 34 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

JAKUB
Special weather statement, May 7, 12:28 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1228 AM CDT WED MAY 7 2008

KSZ071-095-070600-
WILSON-WOODSON-
1228 AM CDT WED MAY 7 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR WILSON AND WOODSON COUNTIES...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO
TORONTO TO 8 MILES EAST OF HOWARD...AND MOVING EAST AT 53 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

KETCHAM
Local storm report, May 7, 12:29 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1229 AM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     WEST WICHITA            37.69N 97.46W
05/06/2008                   SEDGWICK           KS   NWS EMPLOYEE

            FOUR TO FIVE INCH DIAMETER TREE LIMBS WERE DOWNED ON
            MAIZE ROAD BETWEEN KELLOGG AND MAPLE.

&&

ADK
Local storm report, May 7, 1:07 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
107 AM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     OLMITZ                  38.52N 98.94W
05/06/2008  E60.00 MPH       BARTON             KS   TRAINED SPOTTER

0712 PM     TSTM WND GST     7 WNW GREAT BEND        38.40N 98.93W
05/06/2008  E60.00 MPH       BARTON             KS   TRAINED SPOTTER

0714 PM     TSTM WND GST     6 WSW GREAT BEND        38.33N 98.91W
05/06/2008  E70.00 MPH       BARTON             KS   TRAINED SPOTTER

0725 PM     HAIL             GREAT BEND              38.36N 98.81W
05/06/2008  E0.88 INCH       BARTON             KS   TRAINED SPOTTER

            MEASURED 55 MPH WINDS OCCURRED WITH THE HAIL.

0725 PM     TSTM WND GST     GREAT BEND              38.36N 98.81W
05/06/2008  M55.00 MPH       BARTON             KS   TRAINED SPOTTER

            NICKEL SIZED HAIL OCCURRED WITH THE WIND.

0747 PM     TSTM WND GST     ELLINWOOD               38.36N 98.58W
05/06/2008  E60.00 MPH       BARTON             KS   TRAINED SPOTTER

0754 PM     TSTM WND GST     3 E ELLINWOOD           38.36N 98.53W
05/06/2008  E65.00 MPH       BARTON             KS   TRAINED SPOTTER

0806 PM     TSTM WND GST     8 NE SYLVIA             38.06N 98.32W
05/06/2008  E60.00 MPH       RENO               KS   TRAINED SPOTTER

0825 PM     TSTM WND DMG     STERLING                38.21N 98.21W
05/06/2008                   RICE               KS   TRAINED SPOTTER

            TREE LIMBS DOWNED. WINDS OF 50 TO 60 MPH. SMALL HAIL ALSO
            WITH STORM.

1010 PM     TSTM WND GST     2 SE HUTCHINSON         38.04N 97.89W
05/06/2008  M69.00 MPH       RENO               KS   BROADCAST MEDIA

            MEASURED NEAR THE INTERSECTION OF YODER ROAD AND HIGHWAY
            50. REPORT COURTESY OF KAKE TV.

1016 PM     HAIL             5 E KINGMAN             37.65N 98.02W
05/06/2008  E1.00 INCH       KINGMAN            KS   LAW ENFORCEMENT

            REPORTED ALONG HIGHWAY 54 AT GALESBURG EXIT.

1025 PM     HAIL             2 N CHENEY              37.66N 97.78W
05/06/2008  E0.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

            OCCURRED ALONG WITH 45 MPH WINDS.

1027 PM     TSTM WND GST     5 SSW MT VERNON         37.66N 97.88W
05/06/2008  E60.00 MPH       KINGMAN            KS   TRAINED SPOTTER

            ALSO PEA SIZED HAIL.

1041 PM     TSTM WND GST     N COLWICH               37.78N 97.54W
05/06/2008  E60.00 MPH       SEDGWICK           KS   BROADCAST MEDIA

            FROM KFDI MOBILE SPOTTER

1042 PM     TSTM WND GST     1 W MOUNT HOPE          37.87N 97.68W
05/06/2008  M67.00 MPH       SEDGWICK           KS   BROADCAST MEDIA

            AT 215TH AND K96. FROM KAKE-TV

1043 PM     TSTM WND DMG     WEST WICHITA            37.69N 97.46W
05/06/2008                   SEDGWICK           KS   NWS EMPLOYEE

            FOUR TO FIVE INCH DIAMETER TREE LIMBS WERE DOWNED ON
            MAIZE ROAD BETWEEN KELLOGG AND MAPLE.

1045 PM     TSTM WND GST     1 W WEST WICHITA        37.69N 97.48W
05/06/2008  E60.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

1047 PM     TSTM WND GST     WICHITA MID CONTINENT A 37.66N 97.44W
05/06/2008  E50.00 MPH       SEDGWICK           KS   NWS EMPLOYEE

            A FEW BRIEF GUSTS TO 50 MPH AT THE NATIONAL WEATHER
            SERVICE OFFICE.

1047 PM     HAIL             8 SW VIOLA              37.40N 97.75W
05/06/2008  E0.75 INCH       SUMNER             KS   TRAINED SPOTTER

1055 PM     TSTM WND GST     2 NW DOWNTOWN WICHITA   37.71N 97.37W
05/06/2008  E60.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

            A FEW GUSTS REACHED 60 MPH, BUT THE WIND WAS SUSTAINED AT
            40 TO 50 MPH.

1055 PM     TSTM WND GST     3 NNW WEST WICHITA      37.72N 97.48W
05/06/2008  E60.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

            ALSO PEA SIZED HAIL.

1058 PM     TSTM WND GST     2 SW PARK CITY          37.78N 97.35W
05/06/2008  E60.00 MPH       SEDGWICK           KS   NWS EMPLOYEE

            A FEW GUSTS REACHED 60 MPH, BUT THE WIND WAS SUSTAINED AT
            40 TO 50 MPH.

1113 PM     TSTM WND GST     ROSE HILL               37.57N 97.13W
05/06/2008  E55.00 MPH       BUTLER             KS   EMERGENCY MNGR

            ESTIMATED 50 TO 55 MPH WINDS.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:03 PM CDTTornado WarningICTBarton57 min
May 6, 7:30 PM CDTSevere Thunderstorm WarningICTReno, Rice60 min
May 6, 8:11 PM CDTSevere Thunderstorm WarningICTKingman, Reno34 min
May 6, 10:00 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick60 min
May 6, 10:32 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick, Sumner58 min
May 6, 11:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley59 min
May 7, 1:27 AM CDTAreal Flood WarningICTBarton, Russell5 hr
May 7, 3:17 AM CDTRiver Flood WarningICTAllen, Neosho18 hr
May 7, 3:17 AM CDTRiver Flood WarningICTNeosho31 hr
May 7, 3:17 AM CDTRiver Flood WarningICTLabette, Neosho65 hr
May 7, 4:01 AM CDTFlood WatchICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more23 hr
May 7, 5:19 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick56 min
May 7, 9:21 AM CDTAreal Flood WarningICTAllen, Neosho, Wilson, Woodson6 hr
May 7, 9:41 AM CDTRiver Flood WarningICTSumner5 hr
May 7, 1:22 PM CDTAreal Flood WarningICTLabette6 hr
May 7, 2:47 PM CDTRiver Flood WarningICTMontgomery, Wilson12 hr
May 7, 2:47 PM CDTRiver Flood WarningICTMontgomery7 hr
May 7, 3:54 PM CDTRiver Flood WarningICTAllen5 hr

Nearby

River Flood Warnings in Kansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.